# SDR SWAA2019031530712

- Difficulty date: February 6, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LT BAFFLE CLIP FORWARD SIDE CRACKED AT BS 500B, LBL 25.  R&R CLIP IAW SRM & DWG.
